Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


Geometry of Kodaira moduli spaces

Author: Sergey A. Merkulov
Journal: Proc. Amer. Math. Soc. 124 (1996), 1499-1506
MSC (1991): Primary 32G10, 32L25, 53B05, 53B10
MathSciNet review: 1327027
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: A general theorem on the existence of natural torsion-free affine connections on a complete family of compact complex submanifolds in a complex manifold is proved.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (1991): 32G10, 32L25, 53B05, 53B10

Retrieve articles in all journals with MSC (1991): 32G10, 32L25, 53B05, 53B10

Additional Information

Sergey A. Merkulov
Affiliation: School of Mathematics and Statistics, University of Plymouth, Plymouth, Devon PL4 8AA, United Kingdom
Address at time of publication: Department of Pure Mathematics, Glasgow University, 15 University Gardens, Glasgow G12 8QW, United Kingdom

PII: S 0002-9939(96)03354-0
Received by editor(s): October 19, 1994
Communicated by: Christopher B. Croke
Article copyright: © Copyright 1996 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia